# SDR USAA2013031500001

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 3,979 hours, 1,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 138385
- Condition: Inoperative
- Location: Cabin
- Part time: 3,979 hours, 1,639 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON VISIT - EMERGENCY LIGHTS AT SEAT ROWS 14, AND 18 ARE INOP.  REPLACED EPSU (FIN # 15WL ) IAW A321 AMM 33-51-38-000-001-A & 33-51-38-400-001-A.
